# SDR ASAA2020091833209

- Difficulty date: September 18, 2020
- Submitted: September 28, 2020
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 43,880 hours, 13,060 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 1324M12P10
- Part serial: APMTC379
- Condition: Faulted
- Location: Nr 1 Vsv Stator
- Part time: 43,917 hours, 13,069 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF T/C 78273000 NR 1 ENGINE HAS SHORT TIME FAULT MESSAGE 75-30401 THE VSV POSITION SIGNALS DISAGREE.  GROUNDED-YES.  REMOVED AND REPLACED NR 1 ENGINE LT VSV ACTUATOR, REF B737-800 AMM 75-31-01-400-801-F00/AMM 72-23-03-400-802-F00.  LEAK & OPERATIONS CHECKED GOOD.
